By Topic

Some remarks regarding asymptotic packet loss in the Pareto/M/1/K queueing system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
R. M. Rodrfguez-Dagnino ; Monterrey Inst. of Technol., Mexico

Many asymptotic results and numerical techniques have appeared in literature to evaluate the packet loss of GI/M/1/K queueing systems and some of them are applicable to heavy-tail distributed interarrival times. We have found a closed-form expression for the Laplace transform of Pareto probability distributions and it allows us to have a better setting to evaluate different performance measures of Pareto queueing systems. Particularly, in this paper we consider the evaluation of the asymptotic packet loss for the Pareto distributed interarrival times, i.e., Pareto/M/1/K queueing systems, through the use of the Pareto Laplace transform and its derivative.

Published in:

IEEE Communications Letters  (Volume:9 ,  Issue: 10 )